# SDR FDEA202010202567

- Difficulty date: October 20, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 6,825 hours, 2,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T514616
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM SUPPORT ANGLE CRACKED IN THE E&E BAY LEFT SIDE TUNNEL.  REMOVE AND REPLACED FLOOR SUPPORT ANGLE, PER BAC DWG 141T5600 REV E.
